# SDR CALA2013030800149

- Difficulty date: March 8, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 38,434 hours, 11,462 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Part serial: 1323
- Condition: Unwanted Deploy
- Location: L4 Door
- Part time: 19,259 hours, 6,474 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L-4 DOOR SLIDE DEPLOYED R & R EMERGENCY POWER RESEVOIR REF AMM 52-11-30- 00-037 AND 52-11-30-404-013 AND INSTALLED THE DOOR 4-L SLIDE REF AMM 25-66-01-404-044, OPS CHK GOOD ROTABLE PARTS CHANGE WAS INDICATED - TT 1544381, SN OFF 04190, TT 1582342, SN OFF 01323 RESERVOIR, EMRG OFF 99-5211-9-9001 4190 ON 99-5211-9-9001 3468 SLIDE, 757-300, OFF 19-2566-9-0001 1323 ON 19-2566-9-0001 1341.
